• Sort order: Date
  • Matches for:
On constructible sets and dimension of fibers
Loc Quang Nguyen
MSC numbers : Primary 14A15
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1321—1329
Semi-invariant submanifolds of $(LCS)_n$-manifold
Channabasappa Shanthappa Bagewadi, Dharmanaik Nirmala, Mallannara Siddalingappa Siddesha
MSC numbers : 53D15, 53C20, 53C05
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1331—1339
Soft somewhere dense sets on soft topological spaces
Tareq M. Al-shami
MSC numbers : 54A05, 54A99, 54B05, 54B10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1341—1356
Mayer-Vietoris sequence in cohomology of Lie algebroids on simplicial complexes
Jose R. Oliveira
MSC numbers : Primary 58H05, 55R10, 57T99
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1357—1366
Density smoothness parameter estimation with some additive noises
Junjian Zhao, Zhitao Zhuang
MSC numbers : 62G05, 62G07, 42C40, 35Q30, 41A15
Commun. Korean Math. Soc. 2018 Vol. 33, No. 4, 1367—1376
On the $g$-circulant matrices
Mustafa Bah\c{s}i, S\"{u}leyman Solak
MSC numbers : 15B05, 15A60, 11B37, 11B39
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 695—704
Remarks on isomorphisms of transformation semigroups restricted by an equivalence relation
Chaiwat Namnak, Nares Sawatraksa
MSC numbers : 20M20
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 705—710
Semisimple dimension of modules
Bahram Amirsardari, Saeid Bagheri
MSC numbers : 16D90, 16P70, 03E10
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 711—719
Jordan generalized derivations on trivial extension algebras
Mohammad Ali Bahmani, Driss Bennis, Hamid Reza Ebrahimi Vishki, Azam Erfanian Attar, Barahim Fahid
MSC numbers : 15A78, 16W25, 47B47
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 721—739
A generalization of Armendariz and NI properties
Dan Li, Zhelin Piao, Sang Jo Yun
MSC numbers : 16N40, 16S36, 16U80, 16D25
Commun. Korean Math. Soc. 2018 Vol. 33, No. 3, 741—750
   16  ·  17  ·  18  ·  19  ·  20  ·  21  ·  22  ·  23  ·  24  ·  25  ·  26  ·  27  ·  28  ·  29  ·  30   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd